| Model Number |
6996SQ41 |
| Medical Device Problem Codes |
Low impedance (2285); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: qty.2 model: 4968-35, lead; implanted: (b)(6) 2011 model: 4965-35, lead; implanted: (b)(6) 1998 model: dtba1d1, cardiac resynchronization therapy defibrillator (crt-d); implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) defibrillation coil leads and the superior vena cava (svc) defibrillation coil lead all display falling and low impedance.It was noted that the patient was in bad heart failure awaiting transplant and that the impedances were most likely due to fluid between the coils.The defibrillation coil leads remain in use.No patient complications have been reported as a result of this event.